question-icon

Can Potassium chloride cause pain in feet?

default
Posted on Wed, 3 Dec 2014
Question: can the use of pot chloride stabing hot pain in the feet
doctor
Answered by Dr. Praveen Tayal (11 minutes later)
Brief Answer:
Increase the fluid intake.

Detailed Answer:
Hello,
Thanks for posting your query.
Taking potassium chloride can cause some electrolyte imbalance for a short term. This can cause an irregular nerve irritability causing the occasional stabbing pain that you feel for 2-3 seconds. Increase your fluid intake and start with methylcobalamin supplements. This will improve in next few days.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 12149 Questions

premium_optimized

The User accepted the expert's answer

Share on
Can Potassium chloride cause pain in feet?

Brief Answer: Increase the fluid intake. Detailed Answer: Hello, Thanks for posting your query. Taking potassium chloride can cause some electrolyte imbalance for a short term. This can cause an irregular nerve irritability causing the occasional stabbing pain that you feel for 2-3 seconds. Increase your fluid intake and start with methylcobalamin supplements. This will improve in next few days. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal